Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1956, Volume 5, Pages 269–298 (Mi mmo49)  

This article is cited in 3 scientific papers (total in 3 papers)

On the expansion according to the eigenfunctions of a self-adjoint partial differential equation

B. M. Levitan


Full text: PDF file (2926 kB)

Bibliographic databases:
Received: 23.03.1955

Citation: B. M. Levitan, “On the expansion according to the eigenfunctions of a self-adjoint partial differential equation”, Tr. Mosk. Mat. Obs., 5, GITTL, Moscow, 1956, 269–298

Citation in format AMSBIB
\Bibitem{Lev56}
\by B.~M.~Levitan
\paper On the expansion according to the eigenfunctions of a self-adjoint partial differential equation
\serial Tr. Mosk. Mat. Obs.
\yr 1956
\vol 5
\pages 269--298
\publ GITTL
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=80846}
\zmath{https://zbmath.org/?q=an:0073.32102}


Linking options:
  • http://mi.mathnet.ru/eng/mmo49
  • http://mi.mathnet.ru/eng/mmo/v5/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Levitan, “Asymptotic behaviour of the spectral function of an elliptic equat”, Russian Math. Surveys, 26:6 (1971), 165–232  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    3. M. M. Gekhtman, “On the asymptotic behavior of the normalized eigenfunctions of the Sturm-Liouville problem on a finite interval”, Math. USSR-Sb., 61:1 (1988), 185–199  mathnet  crossref  mathscinet  zmath
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:111
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022